# SDR JGV2005F00001

- Difficulty date: June 10, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N365N
- Make and model: Lear 35A
- Aircraft serial: 300
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: 16577
- Condition: Worn
- Location: Mlg Trunnion
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WHILE TRYING TO SEE IF MLG STRUT COULD BE RE-SHIMMED TO GET RID OF THE PLAY IN THE BEARING.  UPON STRUT REMOVED FOUND BEARINGS ON LT AND RT MLG FWD TRUNNIONS CRACKED WITH WISE THROUGH BEARING RACE.  (K)
